RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Fatalov, Vadim Rolandovich
(1957–2019)

Statistics Math-Net.Ru
Total publications: 38
Scientific articles: 36
Presentations: 5

Number of views:
This page:1799
Abstract pages:10652
Full texts:2676
References:1296
Head Scientist Researcher
Candidate of physico-mathematical sciences

http://www.mathnet.ru/eng/person12817
List of publications on Google Scholar
http://zbmath.org/authors/?q=ai:fatalov.vadim-rolandovich
https://mathscinet.ams.org/mathscinet/MRAuthorID/198059

Publications in Math-Net.Ru
2018
1. V. R. Fatalov, “Integrals of Bessel processes and multi-dimensional Ornstein–Uhlenbeck processes: exact asymptotics for $L^p$-functionals”, Izv. RAN. Ser. Mat., 82:2 (2018),  140–171  mathnet  elib; Izv. Math., 82:2 (2018), 377–406  isi  scopus
2. V. R. Fatalov, “Functional integrals for the Bogoliubov Gaussian measure: Exact asymptotic forms”, TMF, 195:2 (2018),  171–189  mathnet  elib; Theoret. and Math. Phys., 195:2 (2018), 641–657  isi  scopus
2017
3. V. R. Fatalov, “Brownian motion on $[0,\infty)$ with linear drift, reflected at zero: exact asymptotics for ergodic means”, Mat. Sb., 208:7 (2017),  109–144  mathnet  mathscinet  elib; Sb. Math., 208:7 (2017), 1014–1048  isi  scopus
4. V. R. Fatalov, “Exact Laplace-type asymptotic formulas for the Bogoliubov Gaussian measure: The set of minimum points of the action functional”, TMF, 191:3 (2017),  456–472  mathnet  mathscinet  elib; Theoret. and Math. Phys., 191:3 (2017), 870–885  isi  scopus
2015
5. V. R. Fatalov, “Weighted $L^p$, $p\ge2$, for a wiener process: Exact asymptoties of small deviations”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2015, 2,  17–22  mathnet  mathscinet; Moscow University Mathematics Bulletin, 70:2 (2015), 68–73  isi  scopus
2014
6. V. R. Fatalov, “Gaussian Ornstein–Uhlenbeck and Bogoliubov processes: asymptotics of small deviations for $L^p$-functionals, $0<p<\infty$”, Probl. Peredachi Inf., 50:4 (2014),  79–99  mathnet; Problems Inform. Transmission, 50:4 (2014), 371–389  isi  scopus
2013
7. V. R. Fatalov, “Ergodic means for large values of $T$ and exact asymptotics of small deviations for a multi-dimensional Wiener process”, Izv. RAN. Ser. Mat., 77:6 (2013),  169–206  mathnet  mathscinet  zmath  elib; Izv. Math., 77:6 (2013), 1224–1259  isi  elib  scopus
8. V. R. Fatalov, “The Laplace method for Gaussian measures and integrals in Banach spaces”, Probl. Peredachi Inf., 49:4 (2013),  64–86  mathnet; Problems Inform. Transmission, 49:4 (2013), 354–374  isi  scopus
9. V. R. Fatalov, “Perturbation theory series in quantum mechanics: Phase transition and exact asymptotic forms for the expansion coefficients”, TMF, 174:3 (2013),  416–443  mathnet  mathscinet  zmath  elib; Theoret. and Math. Phys., 174:3 (2013), 360–385  isi  elib  scopus
10. V. R. Fatalov, “On the Laplace method for Gaussian measures in a Banach space”, Teor. Veroyatnost. i Primenen., 58:2 (2013),  325–354  mathnet  mathscinet  zmath  elib; Theory Probab. Appl., 58:2 (2014), 216–241  isi  elib  scopus
2012
11. V. R. Fatalov, “Negative-order moments for $L^p$-functionals of Wiener processes: exact asymptotics”, Izv. RAN. Ser. Mat., 76:3 (2012),  203–224  mathnet  mathscinet  zmath  elib; Izv. Math., 76:3 (2012), 626–646  isi  elib  scopus
12. V. R. Fatalov, “Integral Functionals for the Exponential of the Wiener Process and the Brownian Bridge: Exact Asymptotics and Legendre Functions”, Mat. Zametki, 92:1 (2012),  84–105  mathnet  mathscinet  zmath  elib; Math. Notes, 92:1 (2012), 79–98  isi  elib  scopus
13. V. R. Fatalov, “Asymptotic behavior of small deviations for Bogoliubov's Gaussian measure in the $L^p$ norm, $2\le p\le\infty$”, TMF, 173:3 (2012),  453–467  mathnet  mathscinet  elib; Theoret. and Math. Phys., 173:3 (2012), 1720–1733  isi  elib  scopus
2011
14. V. R. Fatalov, “Exact asymptotics of probabilities of large deviations for Markov chains: the Laplace method”, Izv. RAN. Ser. Mat., 75:4 (2011),  189–223  mathnet  mathscinet  zmath  elib; Izv. Math., 75:4 (2011), 837–868  isi  elib  scopus
15. V. R. Fatalov, “Laplace-type exact asymptotic formulas for the Bogoliubov Gaussian measure”, TMF, 168:2 (2011),  299–340  mathnet  mathscinet; Theoret. and Math. Phys., 168:2 (2011), 1112–1149  isi  scopus
2010
16. V. R. Fatalov, “Exact asymptotics of Laplace-type Wiener integrals for $L^p$-functionals”, Izv. RAN. Ser. Mat., 74:1 (2010),  197–224  mathnet  mathscinet  zmath  elib; Izv. Math., 74:1 (2010), 189–216  isi  elib  scopus
17. V. R. Fatalov, “Large deviations for distributions of sums of random variables: Markov chain method”, Probl. Peredachi Inf., 46:2 (2010),  66–90  mathnet  mathscinet  elib; Problems Inform. Transmission, 46:2 (2010), 160–183  isi  scopus
18. V. R. Fatalov, “Small deviations for two classes of Gaussian stationary processes and $L^p$-functionals, $0<p\le\infty$”, Probl. Peredachi Inf., 46:1 (2010),  68–93  mathnet  mathscinet; Problems Inform. Transmission, 46:1 (2010), 62–85  isi  scopus
2008
19. V. R. Fatalov, “Exact Asymptotics of Small Deviations for a Stationary Ornstein–Uhlenbeck Process and Some Gaussian Diffusion Processes in the $L_p$-Norm, $2\le p\le\infty$”, Probl. Peredachi Inf., 44:2 (2008),  75–95  mathnet  mathscinet  elib; Problems Inform. Transmission, 44:2 (2008), 138–155  isi  scopus
20. V. R. Fatalov, “Some asymptotic formulas for the Bogoliubov Gaussian measure”, TMF, 157:2 (2008),  286–308  mathnet  mathscinet  zmath  elib; Theoret. and Math. Phys., 157:2 (2008), 1606–1625  isi  elib  scopus
21. V. R. Fatalov, “Occupation Time and Exact Asymptotics of Distributions of $L^p$-Functionals of the Ornstein–Uhlenbeck Processes, $p>0$”, Teor. Veroyatnost. i Primenen., 53:1 (2008),  72–99  mathnet  mathscinet  zmath  elib; Theory Probab. Appl., 53:1 (2009), 13–36  isi  elib  scopus
2007
22. V. R. Fatalov, “Occupation times and exact asymptotics of small deviations of Bessel processes for $L^p$-norms with $p>0$”, Izv. RAN. Ser. Mat., 71:4 (2007),  69–102  mathnet  mathscinet  zmath  elib; Izv. Math., 71:4 (2007), 721–752  isi  elib  scopus
23. V. R. Fatalov, “Exact Asymptotics of Distributions of Integral Functionals of the Geometric Brownian Motion and Other Related Formulas”, Probl. Peredachi Inf., 43:3 (2007),  75–96  mathnet  mathscinet  zmath  elib; Problems Inform. Transmission, 43:3 (2007), 233–254  isi  scopus
24. V. R. Fatalov, “An exact asymptotics for small deviations of a nonstationary Ornstein–Uhlenbeck process in the $L^p$-norm, $p\ge2$”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2007, 4,  3–8  mathnet  mathscinet
2006
25. V. R. Fatalov, “Exact Asymptotics of Large Deviations of Stationary Ornstein–Uhlenbeck Processes for $L^p$-Functional, $p>0$”, Probl. Peredachi Inf., 42:1 (2006),  52–71  mathnet  mathscinet  zmath  elib; Problems Inform. Transmission, 42:1 (2006), 46–63  elib  scopus
2005
26. V. R. Fatalov, “The Laplace method for small deviations of Gaussian processes of Wiener type”, Mat. Sb., 196:4 (2005),  135–160  mathnet  mathscinet  zmath  elib; Sb. Math., 196:4 (2005), 595–620  isi  scopus
2004
27. V. R. Fatalov, “Point Asymptotics for Probabilities of Large Deviations of the $\omega^2$ Statistics in Verification of the Symmetry Hypothesis”, Probl. Peredachi Inf., 40:3 (2004),  33–48  mathnet  mathscinet  zmath; Problems Inform. Transmission, 40:3 (2004), 212–225
2003
28. V. R. Fatalov, “Large deviations for Gaussian processes in Hölder norm”, Izv. RAN. Ser. Mat., 67:5 (2003),  207–224  mathnet  mathscinet  zmath  elib; Izv. Math., 67:5 (2003), 1061–1079  isi  scopus
29. V. R. Fatalov, “Constants in the asymptotics of small deviation probabilities for Gaussian processes and fields”, Uspekhi Mat. Nauk, 58:4(352) (2003),  89–134  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 58:4 (2003), 725–772  isi  scopus
30. V. R. Fatalov, “Asymptotics of large deviations of Gaussian processes of Wiener type for $L^p$-functionals, $p>0$, and the hypergeometric function”, Mat. Sb., 194:3 (2003),  61–82  mathnet  mathscinet  zmath  elib; Sb. Math., 194:3 (2003), 369–390  isi  scopus
31. V. R. Fatalov, “Precise Laplace-type asymptotics for moderate deviations of the distributions of sums of independent Banach-valued random elements”, Teor. Veroyatnost. i Primenen., 48:4 (2003),  720–744  mathnet  mathscinet  zmath  elib; Theory Probab. Appl., 48:4 (2004), 642–663  isi
2002
32. V. R. Fatalov, “Asymptotics of large deviations for Wiener random fields in $L^p$-norm, nonlinear Hammerstein equations, and high-order hyperbolic boundary-value problems”, Teor. Veroyatnost. i Primenen., 47:4 (2002),  710–726  mathnet  mathscinet  zmath; Theory Probab. Appl., 47:4 (2003), 623–636  isi
1999
33. V. R. Fatalov, “Large deviations of the $L^p$-norm of a Wiener process with drift”, Mat. Zametki, 65:3 (1999),  429–436  mathnet  mathscinet  zmath; Math. Notes, 65:3 (1999), 358–364  isi
1996
34. V. R. Fatalov, “The double sum method for Gaussian fields with a parameter set in $l^p$”, Fundam. Prikl. Mat., 2:4 (1996),  1117–1141  mathnet  mathscinet  zmath
35. V. R. Fatalov, “Large deviations of Gaussian measures in the spaces $l^p$ and $L^p$, $p\ge 2$”, Teor. Veroyatnost. i Primenen., 41:3 (1996),  682–689  mathnet  mathscinet  zmath; Theory Probab. Appl., 41:3 (1997), 548–555  isi
1995
36. V. I. Piterbarg, V. R. Fatalov, “The Laplace method for probability measures in Banach spaces”, Uspekhi Mat. Nauk, 50:6(306) (1995),  57–150  mathnet  mathscinet  zmath; Russian Math. Surveys, 50:6 (1995), 1151–1239  isi

2014
37. V. R. Fatalov, “Errata to the paper in TVP, v. 58, № 2, p. 325–354”, Teor. Veroyatnost. i Primenen., 59:2 (2014),  413–414  mathnet  mathscinet  elib; Theory Probab. Appl., 59:2 (2015), 357–358  isi  elib  scopus
2006
38. V. R. Fatalov, “Errata to the paper in v. 41, № 3, p. 682–689”, Teor. Veroyatnost. i Primenen., 51:3 (2006),  634–636  mathnet  mathscinet  elib; Theory Probab. Appl., 51:3 (2007), 561–563  isi  scopus

Presentations in Math-Net.Ru
1. Exact asymptotic behaviors for $L^p$-functionals of Bessel processes and multidimensional Ornstein-Uhlenbeck process
V. R. Fatalov
Principle Seminar of the Department of Probability Theory, Moscow State University
October 18, 2017 16:45
2. On exact asymptotic behavior of ergodic moderate and small deviations for Markov and Gaussian processes
V. R. Fatalov
Principle Seminar of the Department of Probability Theory, Moscow State University
November 26, 2014 16:45
3. Exact asymptotics of probability distributions and functional integrals: Laplace method
V. R. Fatalov
Dobrushin Mathematics Laboratory Seminar
December 7, 2010 16:00
4. Точные асимптотики вероятностных распределений и функциональных интегралов: метод Лапласа
V. R. Fatalov
Principle Seminar of the Department of Probability Theory, Moscow State University
May 20, 2009 16:45
5. Времена пребывания и точные ассимптотики малых уклонений гауссовских и диффузионных процессов для $L^p$-функционалов
V. R. Fatalov
Principle Seminar of the Department of Probability Theory, Moscow State University
November 10, 2004

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020